Titel: Convergence Properties of Iterations Using Sets
Sprache: Englisch
Autor/Autorin: Rump, Siegfried M.
Schlagwörter: convergence;iteration;inclusion method
Erscheinungsdatum: 1991
Quellenangabe: Wissenschaftliche Zeitschrift, TU Leipzig, 15(6):427–432, 1991
Zusammenfassung (englisch): In the literature efficient algorithms have been described for calculating guaranteed inclusions for the solution of a number of standard numerical problems. The inclusions are given by means of a set containing the solution. In [11,12] this set is calculated using an affine iteration which stops after a nonempty and compact set has been mapped into itself. In this paper different types of auch sets are investigated, namely general sets, hyperrectangles and standard simlices. For affine iterations using those types of sets global convergence properties are given. Here, global convergence means that the iteration stops for every starting set with a set being mapped into itself.
URI: http://tubdok.tub.tuhh.de/handle/11420/299
URN: urn:nbn:de:gbv:830-tubdok-3699
DOI: 10.15480/882.297
Institut: Zuverlässiges Rechnen E-19
Reliable Computing E-19
Dokumenttyp: (wissenschaftlicher) Artikel
Enthalten in den Sammlungen:tub.dok

Dateien zu dieser Ressource:
Datei Beschreibung GrößeFormat 
Ru91c.pdf153,42 kBAdobe PDFMiniaturbild
Öffnen/Anzeigen

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.